Publications

Year       Areas   

Year: 2014
23. 
Cerpa E. Control of a Korteweg-de Vries equation: a tutorial. Math. Control Relat. Fields 2014;4(1):45-99. [Digital version] [Bibtex]
24. 
Attouch H, Peypouquet J, Redont P. A dynamical approach to an inertial forward-backward algorithm for convex minimization. SIAM Journal on Optimization 2014;24(1):232-256. [Bibtex]
25. 
Briceño L. Forward-Douglas-Rachford splitting and forward- partial inverse method for solving monotone inclusions. Optimization 2014. [Bibtex]
26. 
Gajardo P, Ramirez H, Rodriguez J. Tools for improving feeding strategies in a SBR with several species. Bioprocess Biosyst. Eng. 2014;37:63-70. [Digital version] [Bibtex]
27. 
Gajardo P, Seeger A. Equilibrium problems involving the Lorentz cone. J. Glob. Optim. 2014;58:321-340. [Digital version] [Bibtex]
28. 
Aguirre P, Flores J, González-Olivares E. Bifurcations and global dynamics in a predator-prey model with a strong Allee effect on prey, and a ratio-dependent functional response. Nonlinear Analysis: Real World Applications 2014;16:235-249. [Digital version] [Bibtex]

Year: 2013
1. 
Ramirez H, Seeger A, Sossa D. Commutation Principle for Variational Problems on Euclidean Jordan Algebras. SIAM J. Optim. 2013;23(2):687-694. [Digital version] [Bibtex]
2. 
Topp E, Felmer P. Convergence Results for a Class of Nonlinear Fractional Heat Equations. Israel J. Math. 2013;198(1):1-34. [Digital version] [Bibtex]
3. 
Carreño N, Guerrero S. Local null controllability of the N-dimensional Navier-Stokes system with N-1 scalar controls in an arbitrary control domain. J. Math. Fluid Mech. 2013;15(1):139-153. [Digital version] [Bibtex]
4. 
Ainsworth M, Allendes A, Barrenechea G. R, Rankin R. Fully computable a posteriori error bounds for stabilized FEM approximations of convection-reaction-diffusion problems in three dimensions. International Journal for Numerical Methods in Fluids 2013;73(9):765-790. [Bibtex]
5. 
Ainsworth M, Allendes A, Barrenechea G. R, Rankin R. On the adaptive selection of the parameter in stabilized finite element approximations. SIAM Journal on Numerical Analysis 2013;51(3):1585-1609. [Bibtex]
6. 
Cuevas F, Porcu E, Vallejos R. Study of Spatial Relationships Between Two Sets of Variables: A Nonparametric Approach.. Journal of Nonparametric Statistics 2013;25(3):695-714. [Bibtex]
7. 
Porcu E, Daley D. J. Dimension walks through Schoenberg spectral measures.. Proceedings of the American Mathematical Society 2013;142(5):1813-1824. [Bibtex]
8. 
Porcu E, Schilling R. From Schoenberg to Pick-Nevanlinna: towards a complete picture of the variogram class. Bernoulli 2013;(19). [Bibtex]
9. 
Amo M, López-Fidalgo J, Porcu E. On some stochastic processes whose covariance is a function of the mean, with an application to compartmental models.. Test 2013;22(1):159-181. [Bibtex]
10. 
E. Porcu M. B. Radial basis functions for multivariate geostatistics. Stochastic Environmental Research Risk Assessment 2013;27(4):909-922. [Bibtex]
11. 
Quaas A, Alarcón S, Garcia-Mellian J. Liouville type theorems for elliptic equations with gradient terms.. Milan J. Math. 2013;81(1):171–185. [Bibtex]
12. 
Quaas A, Felmer P, Sirakov B. Solvability of nonlinear elliptic equations with gradient terms.. J. Differential Equations 2013;254(11):4327–4346. [Bibtex]
13. 
Noun N, Peypouquet J. Forward-backward penalty scheme for constrained convex minimization without inf-compactness. Journal of Optimization Theory and Applications 2013;158(3):787-795. [Bibtex]
14. 
Flores I, Dávila J, Guerra I. MULTIPLICITY AND SINGULAR SOLUTIONS FOR A LIOUVILLE TYPE SYSTEM IN A BALL. Adv. in Differential Equations 2013;18(9-10):727-824. [Bibtex]
15. 
Alarcón S, Diaz G, Rey J. M. The influence of sources terms on the boundary behavior of the large solutions of quasilinear elliptic equations. The power like case. Z. Angew. Math. Phys. 2013;64:659-677. [Bibtex]
16. 
Alarcón S, Quaas A. Large viscosity solutions for some fully nonlinear equations. NoDEA Nonlinear Differential Equations Appl. 2013;20:1453-1472. [Bibtex]
17. 
Aguirre P, Krauskopf B, Osinga H. M. Global invariant manifolds near homoclinic orbits to a real saddle: (non)orientability and flip bifurcation. SIAM Journal on Applied Dynamical Systems 2013;12(4):1803-1846. [Digital version] [Bibtex]
18. 
Correa R, Gajardo P, Thibault L, Zagrodny D. Existence of minimizers on drops. SIAM J Optim 2013;23(2):1154-1166. [Bibtex]
19. 
Bayen T, Gajardo P, Mairet F. Optimal Synthesis for the Minimum Time Control Problems of Fed-Batch Bioprocesses for Growth Functions with Two Maxima. J Optim Theory Appl 2013;158(2):521-553. [Bibtex]

Results 76 - 100 of 272
«StartPrev12345678910NextEnd»
JA slide show